# SDR AALA20150704007

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 69,620 hours, 36,333 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB THE TAIL COMPARTMENT TEMP HIGH WARNING ILLUMINATED.  ACCOMPLISHED MCM 0930 & FOUND LT TEMP CONTROL VLV FAULTED.  R & R TEMP CONTROL VLV IAW 21-61-01.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
